# SDR QXEA9900210

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Damaged
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT OVERWING AFT EMERGENCY EXIT GOUGED AT UPPER TORSION BOX.  REPAIRED IAW FOKKER SRM 51-31-01, PAGE 13, PARAGRAPH 7 AND SRM 51-31-05, PAGE 9, PARAGRAPH 7.
